Alert archive / Missouri / Wind Advisories in 2022

Wind Advisory 9, NWS Kansas City, MO

December 1, 202237 counties in Missouri; 7 counties in Kansas

NWS Kansas City, MO issued this wind advisory at Dec 1, 2022, 2:46 PM CST for 37 counties in Missouri; 7 counties in Kansas. It took effect at Dec 2, 2022, 9:00 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2022, 2:46 PM CST (20:46 UTC)
In effect from
Dec 2, 2022, 9:00 AM CST
Expired
Dec 3, 2022, 12:00 AM CST
In force
15 hr
Issued by
NWS Kansas City, MO
All 44 counties

Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2022-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2022-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 331 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2198 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
331 m²/s²
0-3 km storm-relative helicity
442 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

044 
WWUS73 KEAX 012046
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
246 PM CST Thu Dec 1 2022

KSZ057-060-105-MOZ037>040-043>046-053-054-021300-
/O.NEW.KEAX.WI.Y.0009.221202T1500Z-221203T0100Z/
Miami-Linn KS-Johnson KS-Jackson-Lafayette-Saline-Howard-Cass-
Johnson MO-Pettis-Cooper-Bates-Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Kansas City, Independence, Odessa, Higginsville, 
Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, 
Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, 
Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, 
and Windsor
246 PM CST Thu Dec 1 2022

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CST FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central Kansas and central and west 
  central Missouri.

* WHEN...From 9 AM to 7 PM CST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ025-102>104-MOZ020>025-028>033-021300-
/O.NEW.KEAX.WI.Y.0009.221202T1500Z-221203T0600Z/
Atchison KS-Doniphan-Leavenworth-Wyandotte-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-
Chariton-Randolph-
Including the cities of Atchison, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, St. Joseph Airport, St. Joseph, Cameron, 
Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, 
Chillicothe, Brookfield, Marceline, Macon, La Plata, Parkville, 
Platte City, Riverside, Weatherby Lake, Weston, Gladstone, 
Liberty, Excelsior Springs, Kearney, Richmond, Lawson, 
Carrollton, Salisbury, Brunswick, Keytesville, and Moberly
246 PM CST Thu Dec 1 2022

...WIND ADVISORY IN EFFECT FROM 9 AM FRIDAY TO MIDNIGHT CST
FRIDAY NIGHT...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of northeast Kansas and north central, 
  northwest and west central Missouri.

* WHEN...From 9 AM Friday to midnight CST Friday night.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MOZ001>008-011>017-021300-
/O.NEW.KEAX.WI.Y.0009.221203T0100Z-221203T0600Z/
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-
Including the cities of Tarkio, Rock Port, Fairfax, Maryville, 
Grant City, Albany, Stanberry, King City, Bethany, Princeton, 
Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, 
Glenwood, Mound City, Oregon, Maitland, Forest City, Craig, 
Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, 
Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, 
Green City, and Kirksville
246 PM CST Thu Dec 1 2022

...WIND ADVISORY IN EFFECT FROM 7 PM FRIDAY TO MIDNIGHT CST
FRIDAY NIGHT...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of north central, northeast and northwest 
  Missouri.

* WHEN...From 7 PM Friday to midnight CST Friday night.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
3 follow-up statements
208 
WWUS73 KEAX 020756
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
156 AM CST Fri Dec 2 2022

KSZ057-060-105-MOZ037>040-043>046-053-054-022100-
/O.EXT.KEAX.WI.Y.0009.221202T1500Z-221203T0600Z/
Miami-Linn KS-Johnson KS-Jackson-Lafayette-Saline-Howard-Cass-
Johnson MO-Pettis-Cooper-Bates-Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Kansas City, Independence, Odessa, Higginsville, 
Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, 
Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, 
Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, 
and Windsor
156 AM CST Fri Dec 2 2022

...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT
CST TONIGHT...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central Kansas and central and west 
  central Missouri.

* WHEN...From 9 AM this morning to midnight CST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ025-102>104-MOZ020>025-028>033-022100-
/O.CON.KEAX.WI.Y.0009.221202T1500Z-221203T0600Z/
Atchison KS-Doniphan-Leavenworth-Wyandotte-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-
Chariton-Randolph-
Including the cities of Atchison, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, St. Joseph Airport, St. Joseph, Cameron, 
Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, 
Chillicothe, Brookfield, Marceline, Macon, La Plata, Parkville, 
Platte City, Riverside, Weatherby Lake, Weston, Gladstone, 
Liberty, Excelsior Springs, Kearney, Richmond, Lawson, 
Carrollton, Salisbury, Brunswick, Keytesville, and Moberly
156 AM CST Fri Dec 2 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
MIDNIGHT CST TONIGHT...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of northeast Kansas and north central, 
  northwest and west central Missouri.

* WHEN...From 9 AM Friday to midnight CST Friday night.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MOZ001>008-011>017-022100-
/O.CON.KEAX.WI.Y.0009.221203T0100Z-221203T0600Z/
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-
Including the cities of Tarkio, Rock Port, Fairfax, Maryville, 
Grant City, Albany, Stanberry, King City, Bethany, Princeton, 
Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, 
Glenwood, Mound City, Oregon, Maitland, Forest City, Craig, 
Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, 
Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, 
Green City, and Kirksville
156 AM CST Fri Dec 2 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
MIDNIGHT CST TONIGHT...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of north central, northeast and northwest 
  Missouri.

* WHEN...From 7 PM Friday to midnight CST Friday night.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
650 
WWUS73 KEAX 022015
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
215 PM CST Fri Dec 2 2022

MOZ001>008-011>017-030600-
/O.EXT.KEAX.WI.Y.0009.221203T0000Z-221203T0600Z/
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-
Including the cities of Tarkio, Rock Port, Fairfax, Maryville, 
Grant City, Albany, Stanberry, King City, Bethany, Princeton, 
Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, 
Glenwood, Mound City, Oregon, Maitland, Forest City, Craig, 
Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, 
Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, 
Green City, and Kirksville
215 PM CST Fri Dec 2 2022

...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT
CST TONIGHT...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of north central, northeast and northwest 
  Missouri.

* WHEN...From 6 PM this evening to midnight CST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ025-057-060-102>105-MOZ020>025-028>033-037>040-043>046-053-054-
030600-
/O.CON.KEAX.WI.Y.0009.000000T0000Z-221203T0600Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-
Platte-Clay-Ray-Carroll-Chariton-Randolph-Jackson-Lafayette-
Saline-Howard-Cass-Johnson MO-Pettis-Cooper-Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, 
Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, 
Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, 
Riverside, Weatherby Lake, Weston, Gladstone, Liberty, 
Excelsior Springs, Kearney, Richmond, Lawson, Carrollton, 
Salisbury, Brunswick, Keytesville, Moberly, Kansas City, 
Independence, Odessa, Higginsville, Lexington, Concordia, 
Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, 
Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, 
Butler, Adrian, Rich Hill, Clinton, and Windsor
215 PM CST Fri Dec 2 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of northeast Kansas and north central, 
  northwest and west central Missouri.

* WHEN...From 9 AM Friday to midnight CST Friday night.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
636 
WWUS73 KEAX 030555
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
1155 PM CST Fri Dec 2 2022

KSZ025-057-060-102>105-MOZ020>025-028>033-037>040-043>046-053-054-
030700-
/O.EXP.KEAX.WI.Y.0009.000000T0000Z-221203T0600Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-
Platte-Clay-Ray-Carroll-Chariton-Randolph-Jackson-Lafayette-
Saline-Howard-Cass-Johnson MO-Pettis-Cooper-Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, 
Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, 
Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, 
Riverside, Weatherby Lake, Weston, Gladstone, Liberty, 
Excelsior Springs, Kearney, Richmond, Lawson, Carrollton, 
Salisbury, Brunswick, Keytesville, Moberly, Kansas City, 
Independence, Odessa, Higginsville, Lexington, Concordia, 
Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, 
Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, 
Butler, Adrian, Rich Hill, Clinton, and Windsor
1155 PM CST Fri Dec 2 2022

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT...

Winds are expected to remain in the 20 to 30 mph range, with
occasionally higher gusts for another few hours, so light objects
should remain secured through the rest of the overnight period. 
By daybreak on Saturday winds should be back to around 10 mph.

$$

MOZ001>008-011>017-030700-
/O.EXP.KEAX.WI.Y.0009.000000T0000Z-221203T0600Z/
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-
Including the cities of Tarkio, Rock Port, Fairfax, Maryville, 
Grant City, Albany, Stanberry, King City, Bethany, Princeton, 
Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, 
Glenwood, Mound City, Oregon, Maitland, Forest City, Craig, 
Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, 
Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, 
Green City, and Kirksville
1155 PM CST Fri Dec 2 2022

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT...

Winds are expected to remain in the 20 to 30 mph range, with
occasionally higher gusts for another few hours, so light objects
should remain secured through the rest of the overnight period. 
By daybreak on Saturday winds should be back to around 10 mph.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Dec 1, 5:30 AM CST, 9 hours 16 minutes earlier.

Area forecast discussion, Dec 1, 5:30 AM CST, 9 hours 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
530 AM CST Thu Dec 1 2022

.Discussion...
Issued at 351 AM CST THU DEC 1 2022

Key Messages:

- Windy today with gusts up to 35-40 mph and elevated fire weather
conditions.

- Even stronger winds of 45-50 mph expected on Friday with
temperatures generally in the 60s.

Discussion:

Calm to light and variable winds overnight as surface high moves
over the area. Temperatures are chilly early this morning with
readings in the mid teens to lower 20s. A bit more cloud cover
overnight in response to a weak shortwave trough working into the
TX/OK Panhandles. A more broad area of high clouds showing up well
on both water vapor and the night time microphysics composite
satellite imagery shows the upper ridge is starting to build over
the central US. The surface high will continue to push east this
morning with southerly flow reestablishing. The combination of
southerly flow and upper-level ridging will allow us to start
warming up today, and especially tomorrow. Highs today will rise
into the mid 40s to near 50 degrees with Friday afternoon highs
reaching into the 60s for much of the forecast area. We will then
see another cooldown as a cold front pushes through the region
Friday night.

As the surface high moves out, the pressure gradient will strengthen
in response to lee troughing deepening over the central and northern
High Plains and the high off to our east. On top of this, relatively
steep lapse rates up to about 850 mb will help to mix down higher
momentum winds as the 850 mb jet streak of 50-60 kt pivots into
eastern Kansas and northwest Missouri. Surface wind gusts of 35-40
mph will be common as we head into the afternoon hours. This is
still below advisory criteria, so not planning on any wind headlines
today. In addition to strong winds, low-level moisture will be slow
to return with afternoon RH values likely to be in the 30-40 percent
range. The lower RH values combined with strong southerly winds and
cured fuels will result in elevated fire weather concerns from late
this morning through this evening. It still looks like we will
remain above Red Flag criteria, but will need to monitor wind and
dewpoint trends heading into the late morning and early afternoon
period. Regardless, any outdoor burning is highly discourage as
strong winds and lower RH values will allow any fire to spread
rapidly.

Even stronger winds are expected on Friday as the surface low
continues to deepen ahead of the upper trough moving into the PacNW.
A broad mid-upper level jetstreak will develop over the Great Basin
tonight and will constrict and increase in speed as it moves over
Colorado and Kansas tomorrow. The 850 mb jet will also strengthen by
tomorrow afternoon with a streak of 55-65 kt winds moving over the
area as early as 12Z. Mixing heights will be slightly lower
tomorrow, but between the strong surface gradient and still being
able to mix down higher momentum air, we will see frequent wind gusts
of 40-50 mph tomorrow afternoon. Low-level moisture will be
increasing, but given the strong winds...outdoor burning should
continue to be postponed until better conditions exist. A strong
cold front will then move through Friday night with temperatures
rapidly falling behind the front. Saturday morning will be chilly
with temperatures having fallen into the teens and 20s. In addition,
the strong pressure gradient will be slow to relax and strong
northwesterly winds will follow the front...gradually decreasing
Saturday morning. Greatest precipitation chances looks to remain
well north and southeast of the area with this system.

More zonal flow will develop behind this next system, but several
mid-level shortwave troughs moving through the flow may bring us
some slight chances for precipitation late in the weekend and early
next week.

&&

.Aviation...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 528 AM CST THU DEC 1 2022

VFR conditions are expected through the period. Strong southerly
winds are expected to develop today, and remain strong into
Friday. Low level turbulence is possible in the gusty conditions.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...PietrychaP
Aviation...BT
Hazardous weather outlook, Dec 1, 3:46 AM CST, 11 hours before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
346 AM CST Thu Dec 1 2022

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-021000-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
346 AM CST Thu Dec 1 2022

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

Windy conditions are expected to develop today. South winds are
expected to gust up to 40 mph. With lower relative humidity in
addition to the strong gusty winds and dormant fuels, an elevated
fire danger is expected today. Burning is highly discouraged.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Strong winds are expected to continue on Friday. Southwest winds are
expected to gust from 40 to 50 mph.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

Nearby

Wind Advisories in Missouri, 2022Wind Advisories in Kansas, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.